Please use this identifier to cite or link to this item:
Title: Multipliers for entire functions and an interpolation problem of Beurling
Author: Ortega Cerdà, Joaquim
Seip, Kristian
Keywords: Funcions de variables complexes
Funcions enteres
Functions of complex variables
Entire functions
Issue Date: 10-Mar-1999
Publisher: Elsevier
Abstract: We characterize the interpolating sequences for the Bernstein space of entire functions of exponential type, in terms of a Beurling-type density condition and a Carleson-type separation condition. Our work extends a description previously given by Beurling in the case that the interpolating sequences are restricted to the real line. An essential role is played by a multiplier lemma, which permits us to link techniques from Hardy spaces with entire functions of exponential type. We finally present a characterization of the sampling sequences for the Bernstein space, also extending a density theorem of Beurling.
Note: Versió postprint del document publicat a:
It is part of: Journal of Functional Analysis, 1999, vol. 162, num. 2, p. 400-415
Related resource:
ISSN: 0022-1236
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
148712.pdf315.04 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.